# SDR DALA2025092406967

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 127,947 hours, 18,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING CONNECTING EMER LIGHTS SWITCH TO THE GAURD HAS DETACHED.   R/R EMERGENCY LIGHT SWITCH GUARD PER B767 CMM 33-51. OPS NML AT THIS TIME. (7623568)
